# SDR CALA2024022000473

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMERGENCY LIGHT BATTERY PACK M2627 @ STA. 727I INOP.   REMOVED AND REPLACEDF EMER BATTERY PACK M2627 I.A.W. B737-900ER AMM 33-51-06-960-805. OPS TEST CHECKS GOOD I.A.W. B737-900ER AMM 33-51-06.
